# SDR IPXA2014071883652

- Difficulty date: June 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 11,090 hours, 6,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM AT FRAME 79, -Y1580.5 IS CRACKED.  REPAIRED FLOORBEAM IAW VTSAA EA 5310-01-A  AND EO 5310-53164-A.
